# SDR USAA2011101800016

- Difficulty date: October 17, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 36,078 hours, 15,970 cycles
- System (JASC): 2140 · Heating System
- Part: Valve
- Part number: B17CA1042
- Part serial: 00475
- Condition: Defective
- Location: Cargo Heat
- Part time: 40,727 hours, 17,940 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DUCT BURNING SMELL REPORTED FROM AFT GALLEY WHICH DISSIPATED AFTER TURNING OFF GALLEY AND CABIN PUSH BUTTON AND CARGO HEAT.  MAINTENANCE REMOVED AND REPLACED AFT CARGO HEAT PRESSURE REDUCING VALVE IAW AIRBUS MAINTENANCE MANUAL 21-43-00-440-003.
